# SDR YENA201711090889

- Difficulty date: November 9, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 55,598 hours, 19,877 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128215
- Part serial: ELACVB015253
- Condition: Failed
- Location: Nr 2 Elac
- Part time: 44,445 hours, 15,814 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER LEVEL OFF,  IN CRUISE FL 350,  RECEIVED A FLT CNTL ELAC 2 FAULT.   PERFORMED QRH PROCEDURE WITH UNSUCCESSFUL RESET. DIVERTED.  FOR CHECK PITCH CHANGE OVER OF ELAC 2 . R & R THE NR 2 ELAC IAW AMM 27-93-34.  TESTED GOOD AND OPERATIONAL.
